I’ve done my due diligence on the side effects of Finasteride, but I’m really worried about the potential side effects of cognitive impairment. As someone who is really susceptible to the side effects of drugs, I’m afraid to take Finasteride as I have just started medical school and I cannot imagine a worse time in my life to be experiencing some kind of cognitive impairment. Have you had patients complain of cognitive impairment? If you were in my situation, would you even take that risk?
Yes, I had a few patients who reported some cognitive impairment, more however stated they just did not feel good on the drug. The decision to take finasteride is a personal decision. I advised my son to take it, and prior to having his first child, he took it for 15 years and the only thing he noticed was an increase in his sex drive. Unusual, but that happens probably way more than cognitive impairment. He started on the drug when he went into Orthopedics.